# SDR WVER2016032500007

- Difficulty date: March 25, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N506
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 33,838 hours, 23,806 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341339
- Condition: Cracked
- Location: Bs 235
- Part time: 33,838 hours, 23,806 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 235 FRAME HAS AN INDICATION .3 INCH LONG AT RADIUS OF STR 13R.
